Finding it painful to work at the moment.

Hey all

I'm new here 😁

I was recently diagnosed with Psoriatic arthritis back in December 2020. Started treatment on salfasalazine which sadly didn't end too well. Lots of side effects and found working in general very difficult.

Cut a long story straight I'm now on ciclosporin. Started over a week ago now and I'm still really struggling with the side effects. I feel so unwell and the fatigue is awful.

Has anyone got any similar story to mine or anyone share some help/advice. I'm a dental nurse and working whilst feeling like this is ruining me. I don't really know what to do!


Thanks x

Comments

  • ChrisK
    ChrisK Moderator Posts: 37
    edited 22. Mar 2021, 09:16

    Good morning @Christina91

    Welcome to our Versus Arthritis forum. Here you will find our members are friendly, helpful and empathic. They will answer your questions/queries as they have found them as these relate to their own conditions.

    You have psoriatic arthritis and you are having problems and side effects of your medications. You have had a change of medication but you still are experiencing side effects especially fatigue and general feeling of being unwell. Fatigue on its own can make doing many things hard without the feelings of being unwell. Have you spoken to any of your health care professionals about the side effects that this new medication. It may be a good idea to speak to one of them about this. If you have a rheumatology nurse ringing her might be the quickest way to get answers to your problems.

    Versus Arthritis produces many booklets and fact sheets on the many conditions and its related conditions. I have below put links which might be of interest to you:

    Psoriatic arthritis | Psoriatic arthritis | Causes, symptoms, treatments (versusarthritis.org)

    Managing fatigue | Causes, self-help, support (versusarthritis.org)

    I hope this information will help you to understand these problems. I look forward to reading your future posts and to read how you are now doing.

    Take care, best wishes

    ChrisK